MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the patient had decreased near vision, could not read small print and dim light, could not read from computer, ipad, cell phone and books.Also had a lazy left eye almost all day, every day post the implant.The patient also had some strobe like issues when going from inside to outside and any change in lighting.The patient was told her retina was fine and need reading glasses so that she could read and to complete her routine activities.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested, received and stated the patient is very tired of headaches from string to see.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received and stated the patient symptoms were still continuing and she had consultation where she was advised to have the lens removed.
 
Event or Problem Description
Additional information has been received and stated the lens explantation has been scheduled.Additional information has been received and stated the iol was exchanged for another company lens.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17478212
Report Number1119421-2023-01412
Device Sequence Number19494945
Product Code POE
UDI-Device Identifier00380652421072
UDI-Public00380652421072
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Model NumberDFT015
Device Lot Number15188760
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer09/05/2023
11/28/2023
01/25/2024
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date09/26/2023
12/22/2023
02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age68 YR
Patient SexFemale